# SDR SWAA011919

- Difficulty date: July 6, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 47,044 hours, 46,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P274550
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EMERGENCY FLASHLIGHT AT FWD OTBD INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
